# SDR DALA13024690952

- Difficulty date: May 26, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,738 hours, 45,847 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Frayed
- Location: Tailcone Jet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION, MX DISCOVERED THAT THE TAILCONE JETTISON CABLES WERE DAMAGED BY FRAYING. THE SYSTEM WAS REPAIRED BY CABLE REPLACEMENT, ADJUSTMENT, AND RIGGING IAW AMM 20-10-17, 201.
